Hope you’re all well. I’ve had a watery discharge continually for months now - before diagnosis and during treatment. I finished treatment 8 weeks ago (chemorads and brachy).
Is this normal? I thought it would have stopped by now. It got heavier during treatment and has got lighter again, but only to how it was pre-treatment. It’s not much, I’m just wearing a small liner day and night. I’ve got a follow-up phone appointment on Monday so i’ll ask my CNS about it then, but just wondered if anyone else had experienced this. It’s starting to worry me.
I would think, because the bracchy still continues to work for 12 ish weeks after that last treatment it’s more than like that? As longs as it’s not smelly or anything like infection?
Thays just a thought but I’m sure your CNS will reassure you.
Thank you Shammy, that makes sense. How are you getting on? Have you finished treatment?
As you know I’ve just had my first follow up after treatment. My main symptom was discharge I told doctor that this was no longer happening and he said don’t be surprised if it starts up again as radiotherapy can increase discharge for a while then things will totally dry up.
So what’s happening is totally normal.
Take care xx
Sort of… Radio and Brachy have finished but week 6 of chemo was delayed by 2 weeks. I’ve to go back on Tuesday for bloods to see if I can have it. I’m on antibiotics for Radiation cystitis at the minute so not sure if they will, or if my white cells will be up enough again.
Wow that’s flown by! Hope they sort out the cystitis soon. Don’t stress if they can’t give you number 6 - from what I was told, that is plenty! I only managed 3 out of 5, and they didn’t seem concerned with that x
I’m 11 months post treatment and STILL getting the watery discharge. Was hoping it would have gone by now… but I’m still playing the waiting game unfortunately